# SDR UPS98825621

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 36471172N
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LONGERON 24L FITTING CRACKED AT F/S 960.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 53-2-0.
